# SDR GTIA9901200

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - FLT 538 - PATH LIGHT UP ROW 14.  REATTACHED PATH LIGHTING TRACK.  NO DEFECTS NOTED IAW DC9 MM 33-50-00.  (M)
